BibTeX record journals/ijsm/LiuOS09

download as .bib file

@article{DBLP:journals/ijsm/LiuOS09,
  author       = {Xueshu Liu and
                  Yutaka Ohtake and
                  Hiromasa Suzuki},
  title        = {Size-Dependent Segmentation of Extrusions and Hollows in Triangular
                  Meshes with the Level Set Method},
  journal      = {Int. J. Shape Model.},
  volume       = {15},
  number       = {1-2},
  pages        = {111--125},
  year         = {2009},
  url          = {https://doi.org/10.1142/S0218654309001239},
  doi          = {10.1142/S0218654309001239},
  timestamp    = {Thu, 09 Apr 2020 17:14:38 +0200},
  biburl       = {https://dblp.org/rec/journals/ijsm/LiuOS09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics